Nicolau syndrome, also known as livedo-like dermatitis or embolia cutis medicamentosa, is an infrequent complication following intramuscular, intra-articular or subcutaneous injection of various drugs, clinically characterised by severe pain and erythematous-ecchymotic reticular lesions at the injection site, which in many cases lead to necrotic ulcers and scarring. The authors report the first case of a patient who developed skin necrosis following an intramuscular injection of thiocolchicoside and discuss the possible pathogenetic mechanisms of the phenomenon. References 1. Freudenthal W. Lokales embolisches Bimogenol-Exanthem. Arch Dermatol Syph 1924; 147: 155-60 2. Nicolau S. Dermite liv´edoide et gangr´eneuse de la fesse, consecutive aux injections intramusculaires, dans la syphilis. Ann Mal V´en´er 1925; 20: 321-39 3. Brachtel R, Meinertz T. Local skin necroses after intramuscular injection: experimental animal studies. Arch Dermatol Res. 1977; 258: 281-8 4. Aronson JK, Hauben M. Anecdotes that provide definitive evidence. BMJ 2006; 333: 1267-9
File in questo prodotto:
Non ci sono file associati a questo prodotto.